... started using Restasis. I also have a thyroid nodule that is benign but will be monitored in 6 months and wonder if drops dripping in my throat caused extreme throat problem and will be harmful for thyroid condition
Hi. I have been gone for a while and noticed your question. A number of things are happening here.
Thyroid being monitored is good. This nodule would be located just under the skin on the thyroid. That is why they feel your throat. It doesn't press on the inside of the throat. If it did they would remove it.
The restasis is for an eye problem isn't it? There are side effects and you ought to talk with the doctor.
Being very thirsty can also be a sign of diabetes. Are you over weight or have had changes in your weight recently? Again, check with the doctor.
Finally, Sjorgrens disease has its own set of issues. If you are taking other medications and supplements they should be listed so I can check for interactions of medications. When you see the doctor be sure you list all herbs, vitamins, medicines, and OTC that you take. That may also be part of this.
- Restasis Information for Consumers
- Restasis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Restasis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2011 • 2 answers
Posted 15 Aug 2011 • 1 answer
Posted 6 Jul 2014 • 1 answer
Sjogren's Syndrome - I've both Sjogrens Syndrome and Meniere's Disease. Could the diseases interact?
Posted 11 Sep 2015 • 0 answers
Hello Actemra users, anyone having issues with eyes on ACtemra? Dry eye and painful red eye lids. IF
Posted 18 Feb 2016 • 0 answers